# SDR VNAA2010021000003

- Difficulty date: February 5, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 12,817 hours, 12,822 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 54011484
- Part serial: 498
- Condition: Failed
- Location: Anti-Ice System
- Part time: 12,270 hours, 12,247 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT ENGINE BLEED AMBER CAS MESSAGE IN ICING CONDITIONS AFTER DEPARTURE FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  USING THE AIRCRAFT MAINTENANCE MANUAL, MAINTENANCE TROUBLESHOT THE AIRCRAFT AND REMOVED AND REPLACED THE RT COWL ANTI-ICE SHUTOFF VALVE.  MAINTENANCE PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
